MathSciNet Relay Station
MathSciNet bibliographic data
MR789178 (86i:60042) 60E05 (60G60)
Gelbaum, Bernard R. Some theorems in probability theory. Pacific J. Math. 118 (1985), no. 2, 383–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement